# SDR ANCF2009100800054

- Difficulty date: October 8, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N802PG
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 45,352 hours, 28,374 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Malfunctioned
- Location: Ram Air Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIR TURN BACK DUE TO FOLLOWING PILOT REPORT: RT PACK CORRECTION DURING CLIMB ALL COMPARTMENT (FLT DK, FWD CAB AFT  CAB) WERE UNCONTROLLABLE  (TEMPERATURE).  AFTER PROCEDURES IN COORDINATION WITH PANAMA MAINTENANCE WE PLACE THE RIGHT PACK TO OFF AND THE PRESSURIZATION AND TEMPERATURE WAS UNABLE TO MAINTAIN (FL 330) THEN WE PERFORMED AN EMERGENCY DESCENT.  AS PER AMM 21-51-14 PAGE: 4-01 THE RIGHT TEMPERATURE  CONTROLLER WAS REPLACED NO HELP.  THIS ITEM IS TRANSFERRED TO DMI NR 284 (RIGHT PACK INOPERATIVE) MEL 21-53-1-1 CAT "C"  MAINTENANCE PROCEDURE WAS  ACCOMPLISHED RT RAM AIR INLET DOOR ACTUATOR  IS DEACTIVATED AS WELL AS WELL AS RIGHT PACK.  THE TOOL IN RAM AIR INLET DOOR ACTUATOR RT WAS INSTALLED AND PERFORMED STEP 5A IN ACCORDANCE MAINTENANCE MEL PROCEDURE.  IN ACCORDANCE AMM 21-53-01 PAG 401 THE RT RAM INLET DOOR ACTUATOR WAS REPLACED NO HELP.  AS PER AMM  21-51-03 PAG 401 THE COMPRESSOR OUTLET DUCT AT THE PACK AIR CYCLE MACHINE WAS ADJUSTED AS PER AMM 21-51-03 PAGE: 411.  THE OPERATIONAL TEST IS SATISFACTORY.
